# SDR USAA000547

- Difficulty date: April 1, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CRACKED .5 INCH, BS 160 LONGERON 2L.  SPLICED IN LONGERON PER 53-02-18.  (M)
